The Iterative Method for Strong Convergence of Variational Inequality with H-Accretive Operator

Poonam Mishra*, Shailesh Dhar Diwan**
*Department of Applied Mathematics, Amity School of Engineering and Technology, Amity University, Raipur, Chhattisgarh, India.
**Department of Applied Mathematics, Government Engineering College, Raipur, Chhattisgarh, India.
Periodicity:October - December'2018
DOI : https://doi.org/10.26634/jmat.7.4.15278

Abstract

In this paper, we have used a new iterative method given by Thuy (2016), for the class of H-Accretive operator in a q-uniformly smooth Banach space. Further, we have used this method to find a solution for the variational inequalities over the set of common fixed points of a family of nonexpansive mappings in Banach Space. Our result improves and generalizes some recent results in the literature.

Keywords

Accretive Mapping Fixed Point, H-Accretive Mapping, Nonexpansive Mapping Regularization, Strong Convergence, Variational Inequality.

How to Cite this Article?

Mishra, P., Diwan, S. D. (2018). The Iterative Method for Strong Convergence of Variational Inequality with H-Accretive Operator, i-manager's Journal on Mathematics, 7(4), 20-26. https://doi.org/10.26634/jmat.7.4.15278

References

[1]. Aoyama, K., Iiduka, H., & Takahashi, W. (2006). Weak convergence of an iterative sequence for accretive operators in Banach spaces. Fixed Point Theory and Applications, 2006(1), 35390.
[2]. Browder, F. E. (1967). Nonlinear mappings of nonexpansive and accretive type in Banach spaces. Bulletin of the American Mathematical Society, 73(6), 875-882.
[3]. Browder, F. E., & Petryshyn, W. V. (1967). Construction of fixed points of nonlinear mappings in Hilbert space. Journal of Mathematical Analysis and Applications, 20(2), 197-228.
[4]. Buong, N., Phuong, N. T. H. (2012). Regularization CN methods for a class of variational inequalities in Banach spaces. Computational Mathematics and Mathematical Physics, 52, 1487-1496.
[5]. Chen, R., Song, Y., & Zhou, H. (2006). Convergence theorems for implicit iteration process for a finite family of continuous pseudocontractive mappings. Journal of Mathematical Analysis and Applications, 314(2), 701-709.
[6]. Fang, Y. P., & Huang, N. J. (2004). H-accretive operators and resolvent operator technique for solving variational inclusions in Banach spaces. Applied Mathematics Letters, 17(6), 647-653.
[7]. He, H., Liu, S., & Chen, R. (2016). Strong convergence theorems for a common zero of a finite family of H-accretive operators in Banach space. SpringerPlus, 5(1), 941.
[8]. He, S., & Guo, J. (2012). Iterative algorithm for common fixed points of infinite family of nonexpansive mappings in Banach spaces. Journal of Applied Mathematics, 2012.
[9]. Liu, S., & He, H. (2012). Approximating solution of 0¤ÁT(x) for an H-accretive operator in Banach spaces. Journal of Mathematical Analysis and Applications, 385(1), 466-476.
[10]. Megginson, R. E. (2012). An introduction to Banach Space Theory (Vol. 183). Springer Science & Business Media.
[11]. Petryshyn, W. V. (1970). A characterization of strict convexity of Banach spaces and other uses of duality mappings. Journal of Functional Analysis, 6(2), 282-291.
[12]. Stampacchia, G. (1964). Formes bilinéaires coercitives sur les ensembles convexes. Comptes Rendus Hebdomadaires Des Seances De L Academie Des Sciences, 258(18), 4413.
[13]. Takahashi, W. (2002). Nonlinear Functional Analysis. Fixed Point Theory and its Applications, Yokohama.
[14]. Thuy, N. T. T. (2016). Regularization methods and iterative methods for variational inequality with accretive operator. Acta Mathematica Vietnamica, 41(1), 55-68.
[15]. Yamada, I. (2001). The hybrid steepest descent method for the variational inequality problem over the intersection of fixed point sets of nonexpansive mappings. In : Butnariu, D., Censor, Y., Reich, S. (Eds.) Inherently Parallel Algorithms in Feasibility and Optimization and their Applications (pp. 473-504).
[16]. Yao, Y., Cho, Y. J., & Liou, Y. C. (2011). Hierarchical convergence of an implicit double-net algorithm for nonexpansive semigroups and variational inequality problems. Fixed Point Theory and Applications, 2011(1), 101.

Purchase Instant Access

Single Article

North Americas,UK,
Middle East,Europe
India Rest of world
USD EUR INR USD-ROW
Pdf 35 35 200 20
Online 35 35 200 15
Pdf & Online 35 35 400 25

If you have access to this article please login to view the article or kindly login to purchase the article
Options for accessing this content:
  • If you would like institutional access to this content, please recommend the title to your librarian.
    Library Recommendation Form
  • If you already have i-manager's user account: Login above and proceed to purchase the article.
  • New Users: Please register, then proceed to purchase the article.